Alert archive / Louisiana / Special Marine Warnings in 2016
Special Marine Warning 252, NWS New Orleans, LA
NWS New Orleans, LA issued this special marine warning at May 20, 2016, 6:37 AM CDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2016, 6:37 AM CDT (11:37 UTC)
- Expired
- May 20, 2016, 7:30 AM CDT
- In force
- 53 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
898
WHUS54 KLIX 201137
SMWLIX
GMZ550-552-570-572-201230-
/O.NEW.KLIX.MA.W.0252.160520T1137Z-160520T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 AM CDT FRI MAY 20 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA
OUT 20 NM...
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM...
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON LOUISIANA FROM 20 TO 60 NM...
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA OUT 20 NM...
* UNTIL 730 AM CDT
* AT 637 AM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
WATERSPOUTS WERE LOCATED ALONG A LINE EXTENDING FROM BARATARIA BAY
TO 28 NM SOUTH OF TIMBALIER ISLAND TO 23 NM EAST OF SHIP SHOAL 248
TO 6 NM SOUTH OF SHIP SHOAL 295...MOVING NORTHEAST AT 30 KNOTS.
HAZARD...WATERSPOUTS...WIND GUSTS 34 KNOTS OR GREATER...AND SMALL
HAIL.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
BARATARIA BAY AND GRAND ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THESE STORMS PASS.
WIND GUSTS 34 KNOTS OR GREATER...SMALL HAIL...HIGH WAVES...DANGEROUS
LIGHTNING...AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS.
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
REPORT SEVERE WEATHER TO THE COAST GUARD OR THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 2815 9127 2826 9095 2860 9033 2939 8996
2934 8972 2934 8979 2932 8976 2931 8977
2932 8972 2933 8962 2929 8965 2925 8959
2925 8946 2887 8961 2828 9015 2806 9074
2809 9128
TIME...MOT...LOC 1137Z 246DEG 29KT 2936 8993 2863 9027 2830 9088 2816
9127
WATERSPOUT...POSSIBLE
HAIL...<.75IN
WIND...>34KTS
$$
32What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special marine warning went out at May 20, 5:27 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 20, 5:27 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
527 AM CDT FRI MAY 20 2016
.SYNOPSIS...
Very well defined mesoscale convective vortex (MCV) on radar and
satellite moved quickly east-northeast across northern portions
of the forecast area last evening to shortly after midnight, and
this feature was now moving into southwest Alabama. There were at
least 14 reports of severe weather that occurred with the quasi-
linear convective system (QLCS) as it raced through the forecast
area. water vapor imagery shows the main mid/upper level
shortwave trough extending from a low over Kansas into
central/eastern Texas. The upper level winds/flow are extremely
divergent from east of the shortwave trough to surrounding the
MCV, and that typically is a pattern where the mesoscale features
and thunderstorms move quite a bit faster than the models can
depict a day or even less in advance. At the surface, low pressure
over southern Mississippi has a trough extending to it's south,
however, the slow moving weak cold front appeared to extend
southwest from the low into southwest Louisiana with the drier air
still lagging well behind the front.
.SHORT TERM (Today through Sunday night)...
The upper level divergence in advance of the shortwave trough over
the southern plains will continue to support the development of
scattered showers and thunderstorms over the coastal waters off
the Louisiana coast, and these should continue to generally weaken
as they try to move inland into more stable air early this morning.
As the day progresses, the shortwave trough will continue to move
east towards the lower Mississippi valley. Daytime heating should
lead to more scattered inland development of showers and
thunderstorms by mid to late morning, then activity should
continue into the early to mid afternoon hours before drier air
decreases coverage from the northwest and west during the mid to
late afternoon. One or two strong thunderstorms can't be ruled
out, however severe thunderstorms are no longer expected. Some
localized banding and temporary training of showers and
thunderstorms could occur, but the threat of any additional
flooding appears minimal at this time.
The shortwave trough is expected to amplify over the eastern
states and east of the forecast area tonight into the weekend.
This will help push a weak cold front through the forecast area
this evening with a slight reinforcement Saturday night as surface
high pressure builds south across the mid Mississippi valley to
Gulf coast region. Saturday and Saturday night are expected to be
dry and less humid with cooler lows expected Saturday night.
Daytime highs will be near to slightly above normal however with
the strong late May sun with Saturday likely the warmest day. The
only complication is weak disturbances that will traverse over a
flat mid/upper level ridge that will be building over the southern
plains to just west of the lower Mississippi valley. The ECMWF
model is a more aggressive forecasting some QPF over portions of
the coastal waters and just west of the forecast area on Saturday
and Sunday. Have followed a blend of the wetter ECMWF and other
drier models at this time.
.LONG TERM (Monday through Thursday night)...
A series of shortwave troughs will keep a mean trough over the
western U.S. coast area early in the week which should progress
slowly east across the southwest states Wednesday and Thursday.
The downstream shortwave trough is expected to move from eastern
portions of the southern plains across the lower Mississippi
valley as the week progresses, and surface high pressure will also
move east early in the week allowing southerly surface winds to
return.
The ECMWF is more bullish with "ridge riders", or weak shortwave
troughs that move through the southern belt of westerlies across
the lower Mississippi valley, therefore the ECMWF has more QPF
than the GFS, starting in western areas Monday and Tuesday, and
across most areas Wednesday into Thursday. Have gone with a model
blend at this time. 22/TD
&&
.AVIATION...
A brief period of stability in the wake of a strong MCV that swept
through before 06Z will persist through around 15Z with the only
issue being some MVFR ceilings around 1500 feet that could form
toward daybreak. After 15Z, some scattered convection should try to
reform in advance of an approaching cold front. Have VCTS wording
in place to reflect this risk at all of the terminals throughout the
daytime hours. By 06z, frontal passage should have occurred
resulting in an end to the convective risk. Where convection is not
impacting a terminal, VFR conditions are expected through the day.
If convection does directly impact a terminal, generally an hour or
less of gusty winds and IFR conditions are expected. 32
&&
.MARINE...
Onshore flow of 15 to 20 knots and seas of 3 to 5 feet are forecast
through the afternoon hours in response to a continued strong
pressure gradient over the coastal waters. The onshore flow will
diminish and shift to an offshore component by tomorrow morning in
the wake of a passing cold front. A surface high will then become
parked over the coastal waters for the remainder of the weekend and
into Monday. Winds will generally range from 5 to 15 knots and seas
will decrease to 3 feet or less. By the middle of next week, the
high should shift to the east of the area allowing for a more
sustained and stronger onshore flow of 10 to 15 knots to develop.
32
&&
.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 82 67 87 62 / 50 10 0 0
BTR 85 69 89 67 / 50 10 10 0
ASD 84 68 88 66 / 70 10 10 0
MSY 85 72 89 71 / 60 10 10 10
GPT 83 70 89 66 / 70 10 10 0
PQL 84 68 90 63 / 70 20 10 0
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, May 19, 8:19 PM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 819 PM CDT THU MAY 19 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-201330- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 819 PM CDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A LINE THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI TONIGHT. A FEW STORMS COULD BE SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED SHORT LIVED TORNADO OR TWO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IS EXPECTED TONIGHT. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE AND COULD RESULT IN SOME LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON FRIDAY FOR MUCH OF THE REGION. THE PRIMARY THREAT FROM ANY SEVERE THUNDERSTORM ACTIVITY WILL BE STRONG DAMAGING WIND GUSTS AND LARGE HAIL. ADDITIONAL RAINFALL OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS MAY OCCUR ON FRIDAY. IF THIS HEAVY RAINFALL OCCURS OVER A SHORT PERIOD OF TIME...SOME LOCALIZED FLOODING COULD OCCUR IN LOW LYING AND POOR DRAINAGE AREAS. THE THREAT OF HAZARDOUS WEATHER IS LOW SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. 95/DM
In the hours before
Local storm report, May 20, 1:18 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
118 AM CDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 5 WNW MADISONVILLE 30.42N 90.24W
05/19/2016 TANGIPAHOA LA PUBLIC
LARGE LIMBS DOWN...WOOD FENCES BLOWN DOWN AND MINOR ROOF
DAMAGE. LOCATION IS IN MONTGOMERY TERRACE SUBDIVISION OFF
OF HIGHWAY 22.
1223 AM TSTM WND DMG 3 N BILOXI 30.46N 88.93W
05/20/2016 HARRISON MS PUBLIC
40 FOOT TREE SNAPPED AND LEANED AGAINST ANOTHER TREE
BEHIND HOUSE IN D IBERVILLE BEHIND CITY HALL. RELAYED VIA
SOCIAL MEDIA.
&&
TDLocal storm report, May 20, 2:27 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
227 AM CDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL PLAQUEMINE 30.28N 91.24W
05/19/2016 E1.00 INCH IBERVILLE LA PUBLIC
QUARTER SIZED HAIL REPORTED VIA SOCIAL MEDIA.
0945 PM TSTM WND DMG 1 SW NAPOLEONVILLE 29.93N 91.04W
05/19/2016 ASSUMPTION LA BROADCAST MEDIA
BROKEN WINDOWS, ROOF AND PORCH DAMAGE ALONG HWY 401/CANAL
RD NEAR LAKE VERET. TIME ESTIMATED FROM RADAR.
1002 PM TSTM WND DMG 2 W THIBODAUX 29.79N 90.85W
05/19/2016 LAFOURCHE LA EMERGENCY MNGR
TREE DOWN THROUGH ROOF OF HOUSE IN TRAILER PARK. 10 TREES
DOWN ACROSS LAFOURCHE PARISH.
1003 PM TSTM WND DMG CONVENT 30.02N 90.83W
05/19/2016 ST. JAMES LA EMERGENCY MNGR
TREES REPORTED DOWN ON NUMEROUS ROADS/HIGHWAYS AROUND
CONVENT AND VACHERIE IN ST. JAMES PARISH. HOUSE ROOF
BLOWN OFF IN ST. JAMES. RV FLIPPED AND TWO OTHERS BLOWN
OFF JACKS AT SUGAR HILL RV RESORT. TIME ESTIMATED FROM
RADAR.
1005 PM TSTM WND DMG 8 SE BATON ROUGE 30.37N 91.03W
05/19/2016 EAST BATON ROUGE LA BROADCAST MEDIA
TREE DOWN ON HOME OFF S. PECK DRIVE IN SOUTH BATON ROUGE.
RELAYED VIA SOCIAL MEDIA.
1005 PM TSTM WND DMG HOUMA 29.58N 90.71W
05/19/2016 TERREBONNE LA EMERGENCY MNGR
DAMAGE THROUGHOUT TERREBONNE. POWER LINES DOWN IN
MONTEGUT. TREES DOWN IN HOUMA. POWER LINES DOWN AND
CARPORT DAMAGED IN CHAUVIN. TIME ESTIMATED FROM RADAR.
1017 PM TSTM WND DMG SORRENTO 30.19N 90.87W
05/19/2016 ASCENSION LA AMATEUR RADIO
TREES DOWN ALONG HWY 61 NEAR SORRENTO.
1020 PM TSTM WND DMG 4 SE LOCKPORT 29.60N 90.49W
05/19/2016 LAFOURCHE LA EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG HWY 308 NEAR VALENTINE.
TIME ESTIMATED FROM RADAR.
1020 PM TSTM WND DMG DENHAM SPRINGS 30.48N 90.96W
05/19/2016 LIVINGSTON LA PUBLIC
TREES DOWN ALONG 4H CLUB RD IN DENHAM SPRINGS. REPORTED
VIA SOCIAL MEDIA.
1025 PM TSTM WND DMG 3 W LAPLACE 30.07N 90.52W
05/19/2016 ST. JOHN THE BAPTI LA PUBLIC
POWER LINES DOWN NEAR EAST ST. JOHN HIGH SCHOOL. RELAYED
VIA SOCIAL MEDIA.
1030 PM TSTM WND GST 4 SE BATON ROUGE 30.41N 91.08W
05/19/2016 M68.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
LARGE TREE DOWN AND PERSONAL WEATHER STATION MEASURED 68
MPH WIND GUST IN SHENANDOAH AREA OF BATON ROUGE.
1100 PM TSTM WND DMG 5 WNW MADISONVILLE 30.42N 90.24W
05/19/2016 TANGIPAHOA LA PUBLIC
LARGE LIMBS DOWN...WOOD FENCES BLOWN DOWN AND MINOR ROOF
DAMAGE. LOCATION IS IN MONTGOMERY TERRACE SUBDIVISION OFF
OF HIGHWAY 22.
1100 PM NON-TSTM WND DMG 1 SW COVINGTON 30.47N 90.12W
05/19/2016 ST. TAMMANY LA EMERGENCY MNGR
LARGE TREE BRANCH FELL THROUGH ROOF OF HOME IN BREWSTER
RD AREA. NO INJURIES. TIME ESTIMATED FROM RADAR.
1223 AM TSTM WND DMG 3 N BILOXI 30.46N 88.93W
05/20/2016 HARRISON MS PUBLIC
40 FOOT TREE SNAPPED AND LEANED AGAINST ANOTHER TREE
BEHIND HOUSE IN D IBERVILLE BEHIND CITY HALL. RELAYED VIA
SOCIAL MEDIA.
&&
TDSpecial weather statement, May 20, 5:59 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
559 AM CDT FRI MAY 20 2016
LAZ067-201145-
LOWER LAFOURCHE LA-
559 AM CDT FRI MAY 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFOURCHE PARISH
UNTIL 645 AM CDT...
AT 558 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF LEEVILLE...OR 23 MILES SOUTH OF GALLIANO...MOVING
EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2913 9024 2914 9028 2915 9024 2916 9027
2915 9028 2920 9026 2922 9028 2929 9002
2927 9008 2924 9011 2924 9010 2927 9004
2921 9008 2923 9011 2920 9008 2928 9002
2918 9007 2909 9024
TIME...MOT...LOC 1058Z 257DEG 21KT 2909 9038
32The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:26 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 28 min |
| May 19, 8:37 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, West Baton Rouge | 23 min |
| May 19, 8:51 PM CDT | Special Marine Warning | LIX | 84 min | |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 57 min |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 64 min |
| May 19, 9:45 PM CDT | Tornado Warning | LIX | Assumption | 30 min |
| May 19, 9:50 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 1 more | 55 min |
| May 19, 9:57 PM CDT | Tornado Warning | LIX | Ascension, Assumption, Saint James | 33 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more | 59 min |
| May 19, 10:12 PM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston | 33 min |
| May 19, 10:15 PM CDT | Special Marine Warning | LIX | 60 min | |
| May 19, 10:22 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Livingston, Saint Helena, Saint John the Baptist and 1 more | 53 min |
| May 19, 10:24 PM CDT | Special Marine Warning | LIX | 66 min | |
| May 19, 10:32 PM CDT | Tornado Warning | LIX | Saint John the Baptist | 13 min |
| May 19, 10:35 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 25 min |
| May 19, 10:49 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 56 min |
| May 19, 10:57 PM CDT | Tornado Warning | LIX | Saint Tammany | 18 min |
| May 19, 11:01 PM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 29 min |
| May 19, 11:06 PM CDT | Special Marine Warning | LIX | 54 min | |
| May 19, 11:11 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard | 34 min |
| May 19, 11:18 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 42 min |
| May 19, 11:20 PM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 25 min |
| May 19, 11:26 PM CDT | Special Marine Warning | LIX | 94 min | |
| May 19, 11:31 PM CDT | Special Marine Warning | LIX | 44 min | |
| May 19, 11:58 PM CDT | Special Marine Warning | LIX | 32 min | |
| May 20, 12:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| May 20, 12:56 AM CDT | Special Marine Warning | LIX | 64 min | |
| May 20, 1:04 AM CDT | Special Marine Warning | LIX | 56 min | |
| May 20, 1:50 AM CDT | Special Marine Warning | LIX | 85 min | |
| May 20, 4:59 AM CDT | Special Marine Warning | LIX | 61 min | |
| May 20, 5:25 AM CDT | Special Marine Warning | LIX | 35 min | |
| May 20, 5:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| May 20, 5:59 AM CDT | Special Weather Statement | LIX | Jefferson | 46 min |
| May 20, 6:31 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 20, 6:33 AM CDT | Special Marine Warning | LIX | 27 min | |
| May 20, 6:58 AM CDT | Special Marine Warning | LIX | 32 min | |
| May 20, 7:04 AM CDT | Special Marine Warning | LIX | 26 min | |
| May 20, 7:05 AM CDT | Special Marine Warning | LIX | 25 min | |
| May 20, 7:21 AM CDT | Special Marine Warning | LIX | 54 min | |
| May 20, 7:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| May 20, 7:29 AM CDT | Special Marine Warning | LIX | 61 min | |
| May 20, 7:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| May 20, 7:31 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 20, 7:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| May 20, 7:33 AM CDT | Special Marine Warning | LIX | 57 min | |
| May 20, 8:33 AM CDT | Special Marine Warning | LIX | 117 min | |
| May 20, 8:34 AM CDT | Special Marine Warning | LIX | 56 min | |
| May 20, 8:40 AM CDT | Special Marine Warning | LIX | 35 min | |
| May 20, 10:29 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 20, 10:34 AM CDT | Small Craft Advisory | LIX | 4 hr | |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | LIX | Harrison | 47 min |
| May 19, 11:56 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 19 min |
| May 20, 12:04 AM CDT | Special Weather Statement | LIX | Walthall | 41 min |
| May 20, 12:14 AM CDT | Tornado Warning | LIX | Harrison | 16 min |
| May 20, 12:18 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 57 min |
Nearby
Special Marine Warnings in Louisiana, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.